# SDR SWIA202158607

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 38,530 hours, 35,094 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Stuck
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: GEAR DISAGREE AFTER TAKEOFF FROM CID WITH NOSE GEAR APPEARING STUCK DOWN AND GREEN. RAN QRH, GOT THREE GREEN AND LANDED UNEVENTFULLY. / C: MEL 32-30-1 / CAT A DUE 5/31/21 / **CAT II NOT AUTHORIZED** / GEAR DISAGREE AFTER TAKEOFF FROM CID WITH NOSE GEAR APPEARING STUCK DOWN AND GREEN. RAN QRH, GOT THREE GREEN AND LANDED UNEVENTFULLY.   (FLIGHT 4649, FILED CLOSED)     MAY 30, 2021  STATION: CID--DEFFERED LANDING GEAR RETRACTION SYSTEM PER CRJ 200 MEL 32-30-1. MX ACTIONS COMPLIED WITH AND PLACARDS INSTALLED.  / ***CAT II NOT AUTHORIZED**  / MAY 30, 2021  STATION: FWA -- SEE CAMP# 22879414 FOR NLG PROX SENSOR PS14GA BRACKET REPLACEMENT AND CAMP # 22879696 FOR HARNESS REPLACEMENT. / PERFORMED 3 COMPLETE LANDING GEAR EXTENSION AND RETRACTION CYCLES IN REFERENCE TO AMM 32-32-00 - OPS CHECK GOOD AT THIS TIME. / SEE CAMP # FOR CAT II RETURN TO SERVICE TASK CARD, AIRCRAFT UPGRADED TO CAT II STATUS / THIS CLEARS DMI, PLACARDS REMOVED
